| Model Number |
8886623331 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open whipple procedure, on the first step using the single stitch technique, the thread of the suture broke when it was pulled.Another suture from a new lot was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of thirty-seven devices.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.